Follow
Loukas Grafakos
Loukas Grafakos
Verified email at missouri.edu - Homepage
Title
Cited by
Cited by
Year
Classical Fourier Analysis, GTM 249
L Grafakos
Springer, 2008
31832008
Modern Fourier Analysis, GTM 250
L Grafakos
Springer, 2009
15252009
Classical and Modern Fourier Analysis
L Grafakos
AMC 10, 931 pages, 2004
14072004
Multilinear Calderón–Zygmund theory
L Grafakos, RH Torres
Advances in Mathematics 165 (1), 124-164, 2002
7062002
Maximal operator and weighted norm inequalities for multilinear singular integrals
L Grafakos, RH Torres
Indiana University Mathematics Journal 51 (5), 1261-1276, 2002
2452002
The Kato-Ponce inequality
L Grafakos, S Oh
Communications in Partial Differential Equations 39 (6), 1128-1157, 2014
2322014
Best constants for two nonconvolution inequalities
M Christ, L Grafakos
Proceedings of the American Mathematical Society 123 (6), 1687-1693, 1995
1971995
Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces
O Dragičević, L Grafakos, MC Pereyra, S Petermichl
Publicacions Matemàtiques 49 (1), 73-91, 2005
1622005
Some remarks on multilinear maps and interpolation
L Grafakos, N Kalton
Mathematische Annalen 319, 151-180, 2001
1622001
L^p bounds for singular integrals and maximal singular integrals with rough kernels
L Grafakos, A Stefanov
Indiana University Mathematics Journal 47 (2), 455-469, 1998
1561998
On multilinear fractional integrals
L Grafakos
Studia Mathematica 102 (1), 49-56, 1992
1531992
On multilinear singular integrals of Calderón-Zygmund type
L Grafakos, RH Torres
Publicacions Matemàtiques, 57-91, 2002
1422002
Multilinear Calderón-Zygmund operators in Hardy spaces
L Grafakos, NJ Kalton
Collectanea Mathematica 52 (2), 169-179, 2001
1362001
Vector-valued singular integrals and maximal functions on spaces of homogeneous type
L Grafakos, LG Liu, DC Yang
Mathematica Scandinavica 104 (2), 296-310, 2009
1242009
Uniform bounds for the bilinear Hilbert transforms, I
L Grafakos, XC Li
Annals of Mathematics 159 (3), 889-933, 2004
1172004
Extrapolation of weighted norm inequalities for multivariable operators and applications
L Grafakos, JM Martell
Journal of Geometric Analysis 14 (1), 19-46, 2004
1172004
The Hörmander multiplier theorem for multilinear operators
L Grafakos, Z Si
Journal für die Reine und Angewandte Mathematik (Crelles Journal) 2012 (668 …, 2012
942012
Sharp bounds for m-linear Hardy and Hilbert operators
ZW Fu, L Grafakos, SZ Lu, FY Zhao
Houston Journal of Mathematics 38 (1), 225-244, 2012
922012
Hardy space estimates for multilinear operators I
R Coifman, L Grafakos
Revista Matematica Iberoamericana 8 (1), 45-67, 1992
881992
Best constants for uncentred maximal functions
L Grafakos, S Montgomery-Smith
Bulletin of the London Mathematical Society 29 (1), 60-64, 1997
811997
The system can't perform the operation now. Try again later.
Articles 1–20